Many people with mobility impairments use multiple drugs that affect serotonin levels, which increases the risk for serotonin syndrome, also known as "serotonin storm." These drugs include SSRIs like Zoloft, SNRIs like Cymbalta, tricyclic antidepressants (TCAs), lithium, Wellbutrin, MAO inhibitors, opiates, triptans for migraine, and mirtazapine (Remeron).
Serotonin syndrome can result in fever, increased blood pressure/pulse, tremors, dilated pupils and agitation, and worse, can be mistaken for a reason to increase dosages, adding to the risk --and can be fatal if untreated.
In addition to a risk of serotonin syndrome, combining lots of drugs on this list can ironically increase anxiety and depression, and make thinking more difficult.
For all these reasons and more, starting a new drug on this list or taking more of it is something to consider carefully and have monitored medically, especially if taking more than one.